# SDR DALA1169186315

- Difficulty date: December 4, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 43,583 hours, 5,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY ESCAPE PATH LIGHT AT LAVATORY DOOR 1L WAS FOUND TO BE INOPERATIVE.  THE LENS WAS ALSO MISSING.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY ESCAPE PATH LIGHT.  SYSTEM OPERATION WAS NORMAL AFTER THE LIGHT WAS REPLACED.
